Variétés de Shimura, espaces de Rapoport-Zink et correspondances de Langlands locales
Astérisque, no. 291 (2004) , 343 p.
@book{AST_2004__291__R1_0,
     author = {Fargues, Laurent and Mantovan, Elena},
     title = {Vari\'et\'es de {Shimura,} espaces de {Rapoport-Zink} et correspondances de {Langlands} locales},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {291},
     year = {2004},
     zbl = {1050.11002},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2004__291__R1_0/}
}
TY  - BOOK
AU  - Fargues, Laurent
AU  - Mantovan, Elena
TI  - Variétés de Shimura, espaces de Rapoport-Zink et correspondances de Langlands locales
T3  - Astérisque
PY  - 2004
DA  - 2004///
IS  - 291
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2004__291__R1_0/
UR  - https://zbmath.org/?q=an%3A1050.11002
LA  - fr
ID  - AST_2004__291__R1_0
ER  - 
%0 Book
%A Fargues, Laurent
%A Mantovan, Elena
%T Variétés de Shimura, espaces de Rapoport-Zink et correspondances de Langlands locales
%S Astérisque
%D 2004
%N 291
%I Société mathématique de France
%G fr
%F AST_2004__291__R1_0
Fargues, Laurent; Mantovan, Elena. Variétés de Shimura, espaces de Rapoport-Zink et correspondances de Langlands locales. Astérisque, no. 291 (2004), 343 p. http://numdam.org/item/AST_2004__291__R1_0/

[1] M. Harris & R. Taylor The geometry and cohomology of some simple Shimura varieties, Annals of Mathematics Studies, vol. 151, Princeton University Press, Princeton, NJ, 2001. | Zbl | MR

[2] R. E. Kottwitz « Points on some Shimura varieties over finite fields », J. Amer. Math. Soc 5 (1992), no. 2, p. 373-444. | DOI | Zbl | MR

[3] M. Rapoport & Th. Zink - Period spaces for p-divisible groups, Annals of Mathematics Studies, no. 141, Princeton University Press, Princeton, NJ, 1996. | Zbl | MR

[1] V. G. Berkovich - « Étale cohomology for non-Archimedean analytic spaces », Inst. Hautes Études Sci. Publ. Math 78 (1994), p. 5-161. | DOI | Numdam | EuDML | Zbl | MR

[2] V. G. Berkovich, « Étale cohomology for p-adic analytic spaces », Notes d'un exposé à Toulouse, Juin 1994.

[3] V. G. Berkovich, « Vanishing cycles for formal schemes », Invent. Math. 115 (1994), no. 3, p. 539-571. | DOI | EuDML | Zbl | MR

[4] V. G. Berkovich, « On the comparison theorem for étale cohomology of non-Archimedean analytic spaces », Israel J. Math 92 (1995), no. 1-3, p. 45-59. | DOI | Zbl | MR

[5] V. G. Berkovich, « Vanishing cycles for formal schemes, II », Invent. Math. 125 (1996), no. 2, p. 367-390. | DOI | Zbl | MR

[6] J. Bernstein, P. Deligne & D. Kazhdan - « Trace Paley Wiener theorem for reductive p-adic groups », J. Analyse Math 47 (1986), p. 180-192. | DOI | Zbl | MR

[7] P. Berthelot, L. Breen & W. Messing - Théorie de Dieudonné cristalline, II, Lect. Notes in Math., vol. 930, Springer-Verlag, Berlin, 1982. | Zbl | MR

[8] P. Boyer - « Mauvaise réduction des variétés de Drinfeld et correspondance de Langlands locale », Invent. Math 138 (1999), no. 3. p. 573-629. | DOI | Zbl | MR

[9] C. J. Bushnell & P. C. Kutzko - The admissible dual of GL(N) via compact open sub-groups, Annals of Mathematics Studies, vol. 129, Princeton University Press, Princeton, NJ, 1993. | Zbl | MR

[10] C. J. Bushnell & P. C. Kutzko, - « Smooth representations of reductive p-adic groups : structure theory via types », Proc. London Math. Soc 77 (1998). no. 3, p. 582-634. | DOI | MR | Zbl

[11] H. Carayol - « Non abelian Lubin-Tate theory », in Automorphic forms, Shimura varieties and L-functions (Ann Arbor, MI, 1988), Perspect. Math., vol. 11, Academic Press, Boston, MA. 1990, p. 15-39. | Zbl | MR

[12] L. Clozel - « On limit multiplicities of discrete series representations in spaces of automorphic forms », Invent. Math 83 (1986), no. 2, p. 265-284. | DOI | EuDML | Zbl | MR

[13] L. Clozel, « The fundamental lemma for stable base change », Duke Math. J 61 (1990), no. 1, p. 255-302. | DOI | Zbl | MR

[14] L. Clozel, « Représentations galoisiennes associées aux représentations automorphes autoduales de GL(n) ». Inst. Hautes Études Sci. Publ Math 73 (1991), p. 97-145. | DOI | Numdam | EuDML | Zbl | MR

[15] P. Deligne - « Théorie de Hodge. II », Inst. Hautes Études Sci. Publ. Math 40 (1971), p. 5-57. | DOI | Numdam | EuDML | Zbl | MR

[16] P. Deligne, « Travaux de Shimura », in Séminaire Bourbaki, 23ème année (1970/71), Lect. Notes in Math., vol. 244, Springer, Berlin, 1971, Exp. no. 389, p. 123-165. | DOI | Numdam | EuDML | Zbl | MR

[17] P. Deligne, « Le formalisme des cycles évanescents (exposés 13 et 14)», in SGA 7 II, Lect. Notes in Math., vol. 340, Springer-Verlag. 1973, p. 82-173. | Zbl

[18] P. Deligne - « Théorèmes de finitude en cohomologie -adique », in Séminaire de Géométrie Algébrique du Bois-Marie (SGA 41 2). Lect. Notes in Math., vol. 569, Springer-Verlag, 1977, avec la collaboration de J.F. Boutot, A. Grothendieck, L. Illusie et J.L. Verdier. | MR | Zbl

[19] P. Deligne, D. Kazhdan & M. F. Vignéras - Représentations des algèbres centrales simples p-adiques, Travaux en Cours, Hermann, Paris, 1984. | Zbl | MR

[20] V. G. Drinfel'D - « Elliptic modules », Mat, Sb. (N.S.) 136 (1974), p. 594-627, 656. | EuDML | Zbl | MR

[21] V. G. Drinfel'D, « Coverings of p-adic symmetric domains », Funktional. Anal. i Priložen 10 (1976), no. 2, p. 29-40. | Zbl | MR

[22] T. Ekedeahl - « On the adic formalism », in The Grothendieck Festschrift, Progress in Math., vol. 88, no. 2, Birkhäuser, Basel, Boston, 1990. | Zbl | MR

[23] J. M. Fontaine - « Représentations l-adiques potentiellement semi-stables », in Périodes p -adiques, Astérisque, vol. 223, Société Mathématique de France, Paris, 1994, p. 321-347. | Zbl | MR

[24] R. Freitag & R. Kiehl - Étale cohomology and the Weil conjecture, Results in Mathematics and Related Areas (3), vol. 13, Springer-Verlag, Berlin-New York, 1988. | Zbl | MR

[25] K. Fujiwara - « Rigid geometry, Lefschetz-Verdier trace formula and Deligne's conjecture », Invent. math 127 (1997), p. 489-533. | DOI | Zbl | MR

[26] M. Goresky, R. E. Kottwitz & R. Macpherson - « Discrete series characters and the Lefschetz formula for Hecke operators », Duke Math. J 89 (1997), no. 3, p. 477-554. | DOI | Zbl | MR

[27] P. A. Griffiths « Periods of integrals on algebraic manifolds. III. some global differential-geometric properties of the period mapping », Inst. Hautes Études Sci. Publ. Math 38 (1970), p. 125-180. | DOI | Numdam | EuDML | Zbl | MR

[28] A. Grothendieck, & L. Illusie « Formule de Lefschetz ». in SGA V. Lect. Notes in Math., vol. 589, Springer Verlag. 1977. p. 73-135. | Zbl

[29] M. Harris - « The local Langlands correspondence », Notes of (half) a course at the IHP, Spring 2000, à paraître. | Zbl

[30] M. Harris, « Supercuspidal representations in the cohomology of Drinfel'd upper half spaces ; elaboration of Carayol's program », Invent. Math. 129 (1997). no. 1, p. 75-119. | DOI | Zbl | MR

[31] M. Harris, « Galois properties of cohomological automorphic forms on GL(n) ». J. Math. Kyoto Univ. 39 (1999). no. 1, p. 299-318. | DOI | Zbl | MR

[32] M. Harris, « Local Langlands correspondences and vanishing cycles on Shimura varieties ». in Proceedings of the E.C.M., 2000.

[33] M. Harris & J. P. Labesse « Conditional base change for unitary groups », Preprint. | DOI | Zbl | MR

[34] M. Harris & R. Taylor - The geometry and cohomology of some simple Shimura varieties. Annals of Mathematics Studies, vol. 151. Princeton University Press, Princeton, NJ, 2001. | Zbl | MR

[35] R. Huber - Étale cohomology of rigid analytic varieties and adic spaces. Aspects of Mathematics., Friedr. Vieweg and Sohn, Braunschweig, 1996. | Zbl | MR

[36] R. Huber, « A comparison theorem for l-adic cohomology », Compositio Math., 112 (1998), no. 2. p. 217-235. | DOI | Zbl | MR

[37] R. Huber, « A finiteness result for direct image sheaves on the étale site of rigid analytic varieties », J. Algebraic Geom 7 (1998), no. 2, p. 159-403. | Zbl | MR

[38] R. Huber, « Swan representations associated with rigid analytic curves », J. Reine Angew. Math 537 (2001). p. 165-234. | Zbl | MR

[39] L. Illusie - Complexe cotangent et déformations, I, Lect. Notes in Math., vol. 239, Springer-Verlag, Berlin-New York, 1971. | Zbl | MR

[40] L. Illusie, Complexe cotangent et déformations, II, Lect. Notes in Math., vol. 283, Springer-Verlag, Berlin-New York, 1972. | Zbl | MR

[41] L. Illusie, « Autour du théorème de monodromie locale », in Périodes p-adiques. Astérisque, vol. 223. Société Mathématique de France, Paris, 1994. | Zbl | MR

[42] A. J. De Jong - « Étale fundamental groups of non-archimedean analytic spaces », preprint. | Numdam | Zbl | MR

[43] J. P. Jouanolou - « Systèmes projectifs J-adiques », in SGA V. Lect. Notes in Math., vol. 589, Springer Verlag, 1977. | Zbl

[44] D. Kazhdan - « Cuspidal geometry of p-adic groups ». J. Analyse Math 47 (1986), p. 1-36. | DOI | Zbl | MR

[45] J. L. Kim - « Hecke algebras of classical groups over p-adic fields and supercuspidal representations », Amer. J. Math 121 (1999). no. 5, p. 967-1029. | DOI | Zbl | MR

[46] R. E. Kottwitz - « Rational conjugacy classes in reductive groups », Duke Math. J. 49 (1982). no. 1. p. 785-806. | DOI | Zbl | MR

[47] R. E. Kottwitz, « Isocrystals with additional structure », Compositio Math, 56 (1985), no. 2, p. 201-220. | Numdam | EuDML | Zbl | MR

[48] R. E. Kottwitz, « Stable trace formula : elliptic singular terms », Math. Ann 275 (1986), no. 3, p. 365-399. | DOI | EuDML | Zbl | MR

[49] R. E. Kottwitz, « Shimura varieties ans λ-adic representations », in Automorphie forms, Shimura varieties and L-functions (Ann Arbor. ML 1988), Perspect. Math., vol. 10, Academic Press, 1990, p. 161-209. | Zbl | MR

[50] R. E. Kottwitz, « On the λ-adic representations associated to some simple Shimura varieties ». Invent. Math, 108 (1992). no. 3. p. 653-665. | DOI | EuDML | Zbl | MR

[51] R. E. Kottwitz, « Points on some Shimura varieties over finite fields ». J. Amer. Math. Soc 5 (1992), no. 2, p. 373-441. | DOI | Zbl | MR

[52] R. E. Kottwitz, « Isocrystals with additional structure, II ». Compositio Math, 109 (1997), no. 3. p. 255-339. | DOI | Zbl | MR

[53] R. E. Kottwitz & M. Rapoport « On the existence of F-crystals », preprint. | DOI | Zbl | MR

[54] J. P. Labesse « Fonctions élémentaires et lemme fondamental pour le changement de base stable ». Duke Math. J 61 (1990), no. 2. p. 519-530. | Zbl | MR

[55] J. P. Labesse & R. P. Langlands « L-indistinguishability for SL(2) », Canad. J. Math 31 (1979), no. 1. p. 726-785. | DOI | Zbl | MR

[56] R. P. Langlands - « Automorphie representations, Shimura varieties, and motives. Ein Märchen », in Automorphic forms, representations and L-functions (Oregon State Univ., Corvallis. Ore.). Proc. Sympos. Pure Math., vol. XXXIII, Amer. Math. Soc, Providence, R.I, 1979. | Zbl | MR

[57] Yu. I Manin - « The theory of commutative formal groups over fields of finite characteristic », Usp. Math. 18 (1963), p. 3-90. | Zbl | MR

Yu. L. Manin - « The theory of commutative formal groups over Heids of finite characteristic », Russ. Math. Surveys, 18 (1963). p. 1-80. | DOI | MR | Zbl

[58] E. Mantovan - « On certain unitary group Shimura varieties ». ce volume. | Zbl

[59] W. Messing - The crystals associated to Barsotti-Tate groups : with applications to abelian schemes, Lect. Notes in Math., vol. 264. Springer-Verlag. Berlin-New York, 1972. | Zbl | MR

[60] J. S. Milne - « Canonical models of (mixed) Shimura varieties and automorphic vector bundles », in Automorphic forms, Shimura varieties and L-functions (Ann Arbor, MI, 1988), Perspect. Math., vol. 10. Academic Press. Boston, MA, 1990. | Zbl | MR

[61] J. S. Milne, « The points on a Shimura variety modulo a prime of good reduction », in The Zeta functions of Picard modular surfaces, Univ. Montréal. Montreal, PQ, 1992. p. 151-253. | Zbl | MR

[62] A. Moy - « Representations of U(2,1) over a p-adic field », J. Reine Angew. Math 372 (1986), p. 178-208. | EuDML | Zbl | MR

[63] J. P. Petit - OVNIS et armes secrètes américaines : l'extraordinaire témoignage d'un scientifique, Albin Michel.

[64] R. Pink - « On the calculation of local terms in the Lefschetz-Verdier trace formula and its application to a conjecture of Deligne », Ann. of Math. 135 (1992), p. 483-525. | DOI | Zbl | MR

[65] M. Rapoport - « Non-Archimedean period domains », in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), Birkhäuser, 1995, p. 423-434. | DOI | Zbl | MR

[66] M. Rapoport & M. Richartz « On the classification and specialization of F-isocrystals with additional structure », Compositio Math. 103 (1996), no. 2, p. 153-181. | Numdam | EuDML | Zbl | MR

[67] M. Rapoport & Th. Zink - « Über die lokale Zetafunktion von Shimuravarietäten. Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik », Invent. Math 68 (1982), no. 1, p. 21-101. | DOI | EuDML | Zbl | MR

[68] M. Rapoport & Th. Zink, Period spaces for p-divisible groups, Annals of Mathematics Studies, no. 141, Princeton University Press, Princeton, NJ, 1996. | Zbl | MR

[69] J. D. Rogawski - Automorphic representations of unitary groups in three variables. Annals of Mathematics Studies, vol. 123, Princeton University Press, Princeton, NJ, 1990. | Zbl | MR

[70] J. D. Rogawski, « Analytic expression for the number of points mod p », in The Zeta functions of Picard modular surfaces, Univ. Montréal, Montreal, QC, 1992, p. 65-109. | Zbl | MR

[71] J. D. Rogawski, « The multiplicity formula for A-packets », in The Zeta functions of Picard modular surfaces. Univ. Montréal, Montreal, QC, 1992, p. 395-419. | Zbl | MR

[72] U. Schneider & P. Stuhler « Representation theory and sheaves on the Bruhat-Tits building », Inst. Hautes Études Sci. Publ. Math. 85 (1997), p. 97-191. | DOI | Numdam | EuDML | Zbl | MR

[73] M. Strauch « On the Jacquet-Langlands correspondance in the cohomology of Lubin-Tate deformation tower », Preprint. | Zbl | MR

[74] T. Wedhorn - « Ordinariness in good reductions of Shimura varieties of PEL-type », Ann. Sci. École Norm, Sup 32 (1999), no. 5, p. 575-618. | DOI | Numdam | EuDML | Zbl | MR

[75] J. P. Wintenberger - « Propriétés du groupe tannakien des structures de Hodge p-adiques et torseur entre cohomologies cristalline et étale », Ann. Inst, Fourier 47 (1997), no. 5. p. 1289-1334. | DOI | Numdam | EuDML | Zbl | MR

[76] Th. Zink - « The Lefschetz trace formula for an open algebraic surface », in Automorphic forms, Shimura varieties and L-functions (Ann Arbor, MI, 1988), Perspect. Math., vol. 11, Academic Press, Boston, MA, 1990. | Zbl | MR

[77] Th. Zink, « On the slope filtration ». Duke Math. J 109 (2001), no. 1, p. 79-95. | DOI | Zbl | MR

[1] M. Artin, A. Grothendieck & J. L. Verdier (eds.) - Théorie des topos et cohomologie étale des schémas. Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (SGA 4), Lect. Notes in Math., vol. 269, 270, 305, Springer-Verlag, Berlin-New York, 1972, avec la collaboration de N. Bourbaki. P. Deligne et B. Saint-Donat. | Zbl

[2] V. G. Berkovich - Étale cohomology for non-Archimedean analytic spaces, Inst. Hautes Études Sci. Publ. Math 78 (1994). p. 5-161. | DOI | Numdam | EuDML | MR | Zbl

[3] V. G. Berkovich, Vanishing cycles for formal schemes. Invent. Math. 115 (1994). no. 3. p. 539-571. | DOI | EuDML | Zbl | MR

[4] V. G. Berkovich, Vanishing cycles for formal schemes. II. Invent. Math. 125 (1996), no. 2, p. 367-390. | DOI | Zbl | MR

[5] P. Cartier - Representations of p-adic groups: a survey, in Automorphic forms, representations and L-functions (Oregon State Univ., Corvallis. Ore., 1977), Proc. Sympos. Pure Math., vol. XXXIII. Amer. Math. Soc., Providence. R.I, 1979. p. 111-155. | DOI | Zbl | MR

[6] B. Conrad - Modular curves, descent theory, and rigid analytic spaces, in preparation.

[7] P. Deligne - Cohomolgie étale, in Séminaire de Géométrie Algébrique du Bois-Marie (SGA 41 2), Lect. Notes in Math., vol. 569. Springer-Verlag, Berlin-New York, 1977, avec la collaboration de J.F. Boutot. A. Grothendieck. L. Illusie et J.L. Verdier. | Zbl | MR

[8] P. Deligne, D. Kazhdan &. M. F. Vignéras - Représentations des algèbres centrales simples p-adiques. Travaux en Cours. Hermann, Paris, 1984. | Zbl | MR

[9] V.G. Drinfel'D - Elliptic modules. Mat, Sb. (N.S.) 136 (1974), p. 594 627, 656. | EuDML | Zbl | MR

[10] L. Fargues - Cohomologie d'espaces de modules de groupes p-divisibles et correspondances de Langlands locales, ce volume. | Zbl

[11] R. Freitag & R. Kiehl - Étale cohomology and the Weil conjecture, Results in Mathematics and Related Areas (3). vol. 13. Springer-Verlag, Berlin-New York, 1988. | Zbl | MR

[12] A. Grothendieck - Séminaire de Géométrie Algébrique. I. Revêtements étales et Groupes Fondamental, Lect. Notes in Math., vol. 224, Springer, Berlin-Heidelberg-New York, 1971. | MR

[13] A. Grothendieck, Groupes de Barsotti-Tate et cristaux de Dieudonné. Sém. Math. Sup. Univ. Montréal, Presses Univ. Montréal, 1974. | Zbl | MR

[14] M. Harris & R. Taylor The geometry and cohomology of some simple Shimura varieties. Annals of Mathematics Studies, vol. 151. Princeton University Press, Princeton, NJ. 2001. | Zbl | MR

[15] R. Hartshorne - Algebraic geometry, Graduate Texts in Math., vol. 52, Springer-Verlag. New York-Heidelberg, 1977. | Zbl | MR

[16] J. Igusa - Kroneckerian model of fields of elliptic modular functions, Amer. J. Math. 81 (1959), p. 561-577. | DOI | Zbl | MR

[17] L. Illusie - Déformations de groupes de Barsotti-Tate (d'après A. Grothendieck), in Seminar on Arithmetic bundles: the Mordell conjecture (Paris. 1983/84). Astérisque, vol. 127. Société Mathématique de France, Paris, 1985. p. 151-198. | Numdam | Zbl | MR

[18] A. J. De Jong & F. Oort - Purity of the stratification by Newton polygons, J. Amer. Math. Soc. 13 (2000). no. 1, p. 209-241. | DOI | Zbl | MR

[19] N. Katz - Slope Filtration of F-crystals, in Journées de Géométrie Algébrique de Rennes (Rennes, 1978). Astérisque, vol. 63. Société Mathématique de France, Paris, 1979, p. 113-163. | Zbl | Numdam | MR

[20] N. Katz & B. Mazur - Arithmetic moduli of elliptic curves. Annals of Mathematics Studies, vol. 108, Princeton University Press, Princeton, NJ. 1985. | Zbl | MR

[21] R. E. Kottwitz - Shimura varieties ans λ-adic representations, in Automorphic forms, Shimura varieties and L-functions (Ann Arbor, MI, 1988), Perspect. Math., vol. 10, Academic Press, 1990, p. 161-209. | Zbl | MR

[22] R. E. Kottwitz, Points on some Shimura varieties over finite fields. J. Amer. Math, Soc 5 (1992), no. 2, p. 373-444. | DOI | Zbl | MR

[23] F. Oort - Foliations in moduli spaces of abelian varieties, in preparation. | Zbl

[24] F. Oort, Moduli of abelian varieties and Newton polygons, C. R. Acad, Sci. Paris Sér. I Math, 312 (1991), no. 5, p. 385-389. | Zbl | MR

[25] F. Oort & Th. Zink - Families of p-divisible groups with constant Newton polygon, to appear. | Zbl | MR

[26] M. Rapoport - Non-Archimedean period domains, in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zurich, 1994), Birkhäuser, 1995, p. 423-434. | DOI | Zbl | MR

[27] M. Rapoport & Th. Zink - Period spaces for p-divisible groups, Annals of Mathematics Studies, no. 141, Princeton University Press, Princeton, NJ, 1996. | Zbl | MR

[28] Th. Zink - On Oort's foliation, Handwritten notes of F. Oort's talk in Essen.

[29] Th. Zink, On the slope filtration, Duke Math. J 109 (2001). no. 1, p. 79-95 | DOI | Zbl | MR